(AP) When Lola Kinney was diagnosed with lupors, her family was living in an apartment in Chicago’s south side, surrounded by empty lots and a crumbling school.
She wanted to get out and live a normal life, but Kinney, 32, was prescribed opiates and other drugs.
She needed to go to rehab and could not afford the drugs, so her parents took her to a doctor in Chicago.
“They said, ‘There is no way this can work, you’re not going to get better,'” Kinney recalled.
“But they told me I had no choice, I had to go, because I didn’t have any other options.”
She left the hospital and went to rehab at a nearby clinic.
But the doctor said that even after taking her first drug, which made her sleepy and nauseous, it wasn’t enough.
“It was just making me dizzy and I was really nervous,” she said.
After months of not feeling well, she started seeing a doctor again, and this time, he prescribed the next drug that she said made her worse.
She said she felt like she was going crazy.
When the doctors told her she had luparo, she cried.
“I was devastated,” Kinney said.
But she found a doctor who recommended it.
“When I got that pill, I was so ecstatic and I said, oh my God, this is it, I can’t believe it.
It made me feel better,” she recalled.
Luparo is a synthetic opioid that has a high potency compared to morphine, a pain reliever.
People who have it can feel drowsy and sleepy and may take it for days.
“A lot of people feel they’re getting too much or too little morphine, but it’s not like that.
It’s like taking an extra pill of morphine,” said Dr. James Lapp, the director of the Center for Drug Evaluation and Research at Northwestern University.
Lapp said the side effects from luparopram aren’t severe and are less likely to cause overdose than heroin or fentanyl.
But if someone is hooked on opiates or luparon, he said, the side effect is similar to what you would expect for someone who is hooked.
“In most people, you don’t really get much of a problem with withdrawal symptoms,” he said.
“The main thing is that you can have a lot of withdrawal symptoms, and then you go into an acute withdrawal syndrome and you get very lethargic and you can’t move or speak.”
He said the most common withdrawal symptoms of lupars are sleepiness, fatigue and confusion.
And he said it can be especially dangerous for people who have been using opiates for a long time and are used to them.
“Lupar is a drug that’s highly addictive and highly toxic,” he told The Associated Press.
“If you use too much, you may be doing harm to yourself or others.
And you may also be doing it in an attempt to get something that you want.”
Kinney and other people like her are taking up the fight to change the prescription of loprasil, a drug developed by Purdue Pharma.
“We’re really concerned about the future of the drug and we really want Purdue to stop the marketing of this drug,” Kinsey said.
In a press release, Purdue Pharma said it is committed to the safety and efficacy of all opioids.
The drug is available over-the-counter and is not a controlled substance.
“Purdue has a strong commitment to protecting the safety of patients, and we are committed to providing effective and safe medical and research research solutions,” the company said.
Kinney has joined with others to organize a coalition that will hold protests and protests against the Purdue drug and to raise awareness about loprasil’s side effects and potential misuse.
Loprasesil is a non-opioid opioid drug, meaning it is not made from the opium poppy, a common ingredient in some prescription painkillers.
It is a mix of other opiates including codeine, morphine and fentanyl, which is an anesthetic and sedative.
The combination of opiates makes it highly potent.
A single pill of loperasil can kill an adult.
Loperasils are sometimes prescribed to treat pain and anxiety and to control seizures.
Purdue also produces a drug called hydrocodone, which can be used for pain management.
Lopers can also be used to treat migraines and chronic pain.
Kinsey’s case is one of many people who say they have overdosed on opiate painkillers and now need to get medical help.
“This is a huge epidemic, and it’s getting worse by the day,” said Karen Hines, a professor of clinical medicine at the University of Minnesota who researches lupark